# SDR AALA20141030011

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 61,660 hours, 9,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CRACKED AT STATION 1300 BETWEEN CHANNELS 4 & 5.  INSTALLED NEW INTERCOSTAL AT STATION 1300 BETWEEN CHANNELS 4 & 5 IAW AARD 53-60-53-1.
